Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have HBP. Taking amtas-m, clovafit and OFL-OZ. What are the side effect of these medicine?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
Hi doctor, My mother aged 52 years is recently detected High blood pressure, she z consuming Amtas-m-50 one tablet daily. I want to know whether is correct medicine or not, what are the side effects? Along with it she is consuming clovafit 0.25 half tablet and LFL-OZ two tablets twice a day. Please advice
Posted Sun, 10 Mar 2013 in Medicines and Side Effects
 
 
Answered by Dr. Nilofer AR 57 minutes later
Hello,
Thanks for your query on health care magic.
The side effects of the drug Amtas -m-50 are as follows:
Low blood pressure, chest pain, swelling over feet, palpitation, dizziness, fatigue, depression, confusion, headache, insomnia, short-term memory loss, nightmares, pruritus, rash, diarrhoea, constipation, heartburn, nausea, myalgia, blurred vision, tinnitus, wheezing. Some of the serious side effects are : Heart failure, heart block, bronchospasm.
However, the above side effects usually occur at a higher dose. Your mother has been started on a low dose. Hence, she is less likely to develop serious side effects. She has been started on the correct drug for her hypertension.
The other drugs i.e. clovafit usually does not have any significant interaction with
Amtas-m-50.
Hope this answers your query.
Regards,
Dr Nilofer AR
Above answer was peer-reviewed by
 
Follow-up: Have HBP. Taking amtas-m, clovafit and OFL-OZ. What are the side effect of these medicine? 23 hours later
clovafit 0.25 and OFL-OZ drugs are used for what purpose and what are it effects?
Why doctor prescribed these two medicines?
 
 
Answered by Dr. Nilofer AR 16 minutes later
Hello,
Thanks for the reply.
The drug clonafit 0.25 is Clonazepam, a benzodiazepine drug, which decreases anxiety and has mild sedative properties. Episodes of anxiety can cause dramatic, temporary spikes in blood pressure. If those temporary episodes of anxiety occur frequently, such as every day, they can cause damage to blood vessels and heart. Hence, some doctors advise clonazepam in addition to antihypertensive drugs.
The other drug OFL-OZ i.e. ofloxacin and ornidazole is an antibiotic usually used for treating infection. I suppose that your mother must be suffering from some infection and hence was started on OFL-OZ.
Hope this answers your query.
Regards,
Dr Nilofer AR
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor